A. D. Baranov and K. Yu. Fedorovskiy, Boundary regularity of Nevanlinna domains and univalent functions in model subspaces, Sb. Math. 202 (2011), 1723–1748.
A. D. Baranov and H. Hedenmalm, Boundary properties of Green functions in the plane, Duke Math. J. 145 (2008), 1–24.
D. Beliaev and S. Smirnov, Harmonic measure on fractal sets, Proceedings of the 4th European Congress of Mathematics European Mathematical Society, Zürich, 2005, pp. 41–59.
L. Carleson and P. W. Jones, On coefficient problems for univalent functions and conformal dimension, Duke Math. J. 66 (1992), 169–206.
J. J. Carmona, Mergelyan’s approximation theorem for rational modules, J. Approx. Theory 44 (1985), 113–126.
J. J. Carmona, P. V. Paramonov, and K. Yu. Fedorovskiy, Uniform approximation by polyanalytic polynomials and the Dirichlet problem for bianalytic functions, Sb. Math. 193 (2002), 1469–1492.
P. J. Davis, The Schwarz Function and its Applications, Math. Assoc. America, Buffalo, NY, 1974.
E. P. Dolzhenko, Some exact integral estimates of the derivatives of rational and algebraic functions. Applications, Anal. Math. 4 (1978), 247–268.
P. L. Duren, Theory of Hp spaces, Academic Press, New York, 1970.
E. Dyn’kin, Rational functions in Bergman spaces, Complex Analysis, Operators, and Related Topics, Birkhäuser, Basel, 2000, pp. 77–94.
K. Yu. Fedorovskiy, On uniform approximations of functions by n-analytic polynomials on rectifiable contours in C, Math. Notes 59 (1996), 435–439.
K. Yu. Fedorovskiy, Approximation and boundary properties of polyanalytic functions, Proc. Steklov Inst. Math. 235 (2001), 251–260.
K. Yu. Fedorovskiy, On some properties and examples of Nevanlinna domains, Proc. Steklov Inst. Math. 253 (2006), 186–194.
J. B. Garnett and D. Marshall, Harmonic Measure, Cambridge University Press, Cambridge, 2005.
B. Gustafsson and H. S. Shapiro, What is a quadrature domain? Quadrature Domains and Their Application, Birkhäuser, Basel, 2005, pp. 1–25.
H. Hedenmalm and S. Shimorin, Weighted Bergman spaces and the integral means spectrum of conformal mappings, Duke Math. J. 127 (2005), 341–393.
H. Hedenmalm and S. Shimorin, On the unversal integral means spectrum of conformal mappings near the origin, Proc. Amer. Math. Soc. 135 (2007), 2249–2255.
I. R. Kayumov, On an inequality for the universal spectrum of integral means, Math. Notes 84 (2008), 137–141.
M. Ya. Mazalov, Example of a nonrectifiable Nevanlinna contour, St. Petersburg Math. J. 27 (2016), 625–630.
M. Ya. Mazalov, P. V. Paramonov, and K. Yu. Fedorovskiy, Conditions for the Cm-approximability of functions by solutions of elliptic equations, Russian Math. Surveys 67 (2012), 1023–1068.
N. K. Nikolski, Treatise on the Shift Operator, Springer-Verlag, Berlin–Heidelberg, 1986.
N. K. Nikolski, Sublinear dimension growth in the Kreiss Matrix Theorem, Algebra i Analiz 25 (2013), 3–51.
A. G. O’Farrell, Annihilators of rational modules, J. Funct. Anal. 19 (1975), 373–389.
Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992.
A. Sola, An estimate of the universal means spectrum of conformal mappings, Comput. Methods Funct. Theory 6 (2006), 423–436.
M. N. Spijker, On a conjecture by LeVeque and Trefethen related to the Kreiss matrix theorem, BIT 31 (1991), 551–555.
E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, NJ, 1970.
S. Tabachnikov, Geometry and Billiards, American Mathematical Society, Providence, RI, 2005.
T. Trent and J. L.-M. Wang, Uniform approximation by rational modules on nowhere dense sets, Proc. Amer. Math. Soc. 81 (1981), 62–64.